# SDR 20000406SH045

- Difficulty date: December 28, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N311LS
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 1179203903
- Part serial: 1223
- Condition: Failed
- Location: Strobe
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER SUPLY FAILED OPS CHECK (NO CHARGE).  REMOVED AND REPLACED.  (X)
